Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I started taking Micardis HCT three weeks ago and my doctor did tell me that I’ll most likely have some side effects untill my body adjusts to the medication, and of course, there were side effects and then some more. I know Micardis HCT has a diuretic component that makes me visit the toilet very frequently, and I have to be very careful when standing up because it causes extreme dizziness when changing positions.

But for the last week my mouth have been so dry with no amount of liquid able to help with the issue that I don’t know if I can continue taking this medication. I’m still waiting to hear when my next appointment is, but are dry mouth also one of the common and expected side effects of Micardis HCT?

Loading...

Hello Mike,

since Micardis contains that diuretic component it causes your body to secrete more fluids which can lead to dehydration. And the most obvious signs of dehydration are dry mouth, headache, feeling weak.. etc. So, dry mouth is one of the fairly common side effects of Micardis HCT, however, you can discuss with your doctor if maybe lower dose or eliminating the diuretic would work better for you.

In the meantime, try your best to avoid dehydration, and don't stop drinking as much water as you can.

Reply

Loading...